Here's the deal, I'm paradoxiccal on every medication. My Pdoc did genetic testing and found that nuvigil would be great. Started nuvigil with lamectal and felt better than ever: free month from pharm co. Insurance denied it until I tried modafinil I wasn't impressed. Started nuvigil 2 months later and it made me sick. Had gas built up in my stomach and felt terrible so started modafinil again. Finally stopped it. I was on 250 mg of nuvigil and 200 of modafinil . I just started back on nuvigil 5 days ago and took a full dose. But now I'm only taking half. I feel weird like lost an tired. Need advise
The biggest difference between armodafinil and modafinil is the former is slow release while the latter is not. Don't know whether you will improve on the Nuvigil if you are having a paradoxical effect. I would contact the doctor and let them know if it continues to make you tired.
Archermlt' Just wondering when are you taking the Lamactil? this would break in and make you tired even while taking the Nuvigil point this out to the doctor see if there is a way to adjust the 2 medications and take 3/4 nuvigil and see if that makes a difference after you get it all okayed with the doctor.IM out of ideas Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2011 • 1 answer
Posted 25 Jan 2013 • 1 answer
Posted 3 Apr 2013 • 3 answers
Posted 23 Feb 2015 • 1 answer
Posted 23 Apr 2015 • 2 answers